Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8441

Title: A Lidskii type formula for Dixmier traces
Authors: Azamov, Nurulla Abdullaevich
Sukochev, Fyodor Anatolievich
Issue Date: 2005
Citation: Azamov, N.A. & Sukochev, F.A., 2005. A Lidskii type formula for Dixmier traces. Comptes Rendus Mathematique, 340(2), 107-112.
URI: http://hdl.handle.net/2328/8441
ISSN: 1631-073X
Appears in Collections:0101 - Pure Mathematics
0101 - Pure Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback